# SDR 2012F00151

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N310SK
- Make and model: Cessna T310R
- Aircraft serial: 310R1829
- Aircraft time: 4,169 hours
- Engine: Cont TSIO520BB
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust Pipe
- Part number: 085071152
- Part serial: NA
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

REMOVED RT ENGINE FOR O/H AT REQUEST OF OPERATOR.  FOUND EXHAUST OVERBOARD PIPE, CRACKED APPROX 80 PERCENT AROUND THE CIRCUMFERENCE OF THE PIPE.  FOUND CORRODED RIVETS IN FIREWALL.  A NUMBER OF RIVETS WERE MISSING.  THE FIREWALL WAS DARKENED WITH WHITE RESIDUE CONSISTENT WITH AN EXHAUST LEAK.  REMOVED NACELLE TANK COVER AND NACELLE TANK FOR FURTHER INSPECTION.  FOUND UPPER WING SKIN BADLY CORRODED FROM THE L/E OF THE SPAR CAP EXTENDING APPROX 4" AFT OF THE L/E OF THE SPAR CAP BETWEEN WING STATIONS 67 - 74 (WHICH IS THE AREA DIRECTLY BEHIND THE TURBOCHARGER).  THE ALUMINUM ANGLE BRACKET ATTACHING THE FIREWALL TO THE SPAR CAP WAS BADLY CORRODED.  THERE WAS LIGHT CORROSION FOUND ON THE TOP OF THE SPAR CAP AND MODERATE CORROSION ON THE L/E OF THE WING SPAR CAP.  THE CORRUGATED FIRE SCREEN WHICH RESTS BETWEEN THE FIREWALL AND NACELLE FUEL TANK WAS COMPLETELY DESTROYED IN THE VICINITY OF THE EXHAUST OVERBOARD PIPE.  THIS ACFT RECEIVED AN ANNUAL INSPECTION FROM ANOTHER FACILITY AT HOBBS TIME 4168.0.  THE AIRCRAFT MADE 1 FLIGHT FROM THE OTHER MX FACILITY TO THE FACILITY WHERE WE WERE PERFORMING THE ENGINE CHANGE - THIS FLIGHT WAS 1.2 HOURS IN DURATION.  AT THE TIME OF ANNUAL INSPECTION, AD 2000-01-16 WAS SUPPOSEDLY COMPLIED WITH WHICH WOULD HAVE REQUIRED REMOVAL AND VISUAL INSPECTION OF THE OVERBOARD PIPE, AS WELL AS A PRESSURE TEST OF THE EXHAUST SYSTEM FROM THE SLIP JOINTS AFT.
